Previous |  Up |  Next


Title: 95 years of Otakar Borůvka (English)
Author: Neuman, František
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 44
Issue: 1
Year: 1994
Pages: 179-181
Category: math
MSC: 01A65
MSC: 01A70
idZBL: Zbl 0801.01007
idMR: MR1257944
DOI: 10.21136/CMJ.1994.128443
Date available: 2009-09-24T09:37:24Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CzechMathJ_44-1994-1_14.pdf 411.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo